# SDR DALA2024120211373

- Difficulty date: November 30, 2024
- Submitted: December 2, 2024
- Operation: Air carrier
- Aircraft: N978AT
- Make and model: Boeing 717-200
- Aircraft serial: 55037
- Aircraft time: 59,823 hours, 42,725 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Door Frame
- Condition: Corroded
- Location: Pax Cabin (L1)
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON ANGLE AND WEB ON LOWER DOOR JAMB STA Y=200 AT PAX CABIN (L1). SUMMARY OF NRC 00386: CORROSION LEVEL 2. ANGLE AND WEB ON LOWER DOOR JAMB STA Y=200 AT PAX CABIN WERE REPLACED PER B717-200 SRM 51-41-01-0G, 51-41-02-0G, 51-41-05-0G, AND 51-41-08-0G. (LP #0685066)
